A best-possible double inequality between Seiffert and harmonic means
1 Department of Mathematics, Huzhou Teachers College, Huzhou, 313000, China
2 Department of Mathematics, Hangzhou Normal University, Hangzhou, 310012, China
Journal of Inequalities and Applications 2011, 2011:94 doi:10.1186/1029-242X-2011-94Published: 26 October 2011
In this paper, we establish a new double inequality between the Seiffert and harmonic means.
The achieved results is inspired by the papers of Sándor (Arch. Math., 76, 34-40, 2001) and Hästö (Math. Inequal. Appl., 7, 47-53, 2004), and the methods from Wang et al. (J. Math. Inequal., 4, 581-586, 2010). The inequalities we obtained improve the existing corresponding results and, in some sense, are optimal.
2010 Mathematics Subject Classification: 26E60.